MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND S5 DOUBLE ROLLER PUMP 85; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND S5 DOUBLE ROLLER PUMP 85; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number 48-40-00
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.1.-a.5.There was no patient involvement.H10: livanova deutschland manufactures the s5 system.The incident occurred in india.The failure was traced back to motor control board.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received a report that one of s5 double head pump did not work and gave a motor control failure message.The issue occurred during priming.There was no patient involvement.
 
Event or Problem Description
See initial report.
 
Additional Manufacturer Narrative
The name of the hospital and the affected sn were provided.The relevant fields have been updated.A livanova field service representative was dispatched to the customer facility.To solve the issue the hms board has been replaced.The unit was then intensively tested without showing deviations and was put back in service at its expected function.The involved pump was manufactured in 2019 and according to the review of the complaint database no further events have been reported for this unit.Based on the outcome of the intensive tests performed by the authorized livanova field service technician and the investigations performed for similar cases, the most likely root cause of the reported event was traced back to a malfunction of the hms board, leading to a temporarily lost communication between the hms board and the motor.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.

Brand Name
S5 DOUBLE ROLLER PUMP 85
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich 80309
GM   80309
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key16917933
Report Number9611109-2023-00221
Device Sequence Number17875333
Product Code DTQ
UDI-Device Identifier04033817900405
UDI-Public(01)04033817900405(11)190201
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K210130
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48-40-00
Device Catalogue Number10-85-00
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2023
Supplement Date Received by Manufacturer06/20/2023
Initial Report FDA Received Date05/12/2023
Supplement Report FDA Received Date07/18/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown